# SDR A6WA200640412

- Difficulty date: December 7, 2006
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10911
- Part serial: 2074
- Condition: Faulty
- Location: T/E Flap
- Part time: 9,246 hours, 8,484 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT ZERO DEGREES WHEN SELECTED ON APPROACH.  CROSS REFERENCE: A6WA200740030 - FOUND EVIDENCE OF WATER IN RT NR 3 AND NR 4 FLEX DRIVE SHAFT, CLEANED FLEX DRIVE SHAFTS NR 3 AND NR 4.  (K) WHEN SELECTING FLAPS FROM 8 DEGREES TO 20 DEGREES, A FLAP CAUTION MESSAGE OCCURRED IN FLIGHT.  REMOVED AND REPLACED LT BRAKE AND POSITION SENSOR UNIT (BPSU).  PERFORMED RIG AND OPS TEST, OPS TEST GOOD AT THIS TIME.  (K)
